| Model Number |
6500-36-000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the trial had a broken retaining clip.
Additional Manufacturer Narrative
Product complaint #: (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported that the 36 + 0 trial had a broken retaining clip.There was no surgical delay.The device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned sample revealed the reverse liner trial 36+0 was broken from one of the retaining clips.The broken fragment was not returned.No other problem identified.This type of damage is likely due to repeated slightly off-axis assembly and with the interaction of gripping/sharp tools with the device.Properly handling and attention to the approved use of the device diminishes the risk of failure.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the reverse liner trial 36+0 would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended user error.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.